RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2005, Volume 196, Number 10, Pages 111–136 (Mi msb1428)  

This article is cited in 9 scientific papers (total in 9 papers)

Central extensions and reciprocity laws on algebraic surfaces

D. V. Osipov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: Reciprocity laws on algebraic surfaces are proved for a certain integer-valued symbol. The interpretation of this symbol as the commutator of liftings of elements in a central extension of a certain group is used in the proof.

DOI: https://doi.org/10.4213/sm1428

Full text: PDF file (372 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2005, 196:10, 1503–1527

Bibliographic databases:

Document Type: Article
UDC: 512.774.7
MSC: Primary 14J99, 11R56; Secondary 11R37
Received: 29.12.2004

Citation: D. V. Osipov, “Central extensions and reciprocity laws on algebraic surfaces”, Mat. Sb., 196:10 (2005), 111–136; Sb. Math., 196:10 (2005), 1503–1527

Citation in format AMSBIB
\Bibitem{Osi05}
\by D.~V.~Osipov
\paper Central extensions and reciprocity laws on algebraic surfaces
\jour Mat. Sb.
\yr 2005
\vol 196
\issue 10
\pages 111--136
\mathnet{http://mi.mathnet.ru/msb1428}
\crossref{https://doi.org/10.4213/sm1428}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2195664}
\zmath{https://zbmath.org/?q=an:1177.14083}
\elib{http://elibrary.ru/item.asp?id=9154698}
\transl
\jour Sb. Math.
\yr 2005
\vol 196
\issue 10
\pages 1503--1527
\crossref{https://doi.org/10.1070/SM2005v196n10ABEH003710}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000234430900011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-31144460511}


Linking options:
  • http://mi.mathnet.ru/eng/msb1428
  • https://doi.org/10.4213/sm1428
  • http://mi.mathnet.ru/eng/msb/v196/i10/p111

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Osipov, A. N. Parshin, “Harmonic analysis on local fields and adelic spaces. I”, Izv. Math., 72:5 (2008), 915–976  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. Denis Osipov, Xinwen Zhu, “A categorical proof of the Parshin reciprocity laws on algebraic surfaces”, ANT, 5:3 (2011), 289  crossref  mathscinet  zmath  isi
    3. E. Frenkel, X. Zhu, “Gerbal Representations of Double Loop Groups”, International Mathematics Research Notices, 2011  crossref  mathscinet  isi
    4. Osipov D.V., Parshin A.N., “Harmonic analysis and the Riemann-Roch theorem”, Doklady Mathematics, 84:3 (2011), 826–829  crossref  mathscinet  zmath  isi  elib  elib
    5. D. V. Osipov, “The unramified two-dimensional Langlands correspondence”, Izv. Math., 77:4 (2013), 714–741  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. Yekutieli A., “Local Beilinson-Tate Operators”, Algebr. Number Theory, 9:1 (2015), 173–224  crossref  mathscinet  zmath  isi  elib
    7. Osipov D., Zhu X., “The two-dimensional Contou-Carrère symbol and reciprocity laws”, J. Algebr. Geom., 25:4 (2016), 703–774  crossref  mathscinet  zmath  isi  scopus
    8. Osipov D.V., “Second Chern Numbers of Vector Bundles and Higher Adeles”, Bull. Korean. Math. Soc., 54:5 (2017), 1699–1718  crossref  mathscinet  isi  scopus
    9. Pablos Romo F., “A General Reciprocity Law For Symbols on Arbitrary Vector Spaces”, J. Algebra. Appl., 17:6 (2018), 1850101  crossref  mathscinet  zmath  isi
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:239
    Full text:64
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019